# SDR 2007FA0000634

- Difficulty date: May 20, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N2803Y
- Make and model: Cessna 182E
- Aircraft serial: 18253803
- Aircraft time: 5,370 hours
- Engine: Cont O470R
- System (JASC): 7160 · Engine Air Intake System
- Part: Support
- Part number: 0750288
- Condition: Cracked
- Location: Airbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MECH DISCOVERED ON A 50 HR INSP, THE SUPPORT COLLAR ON THE AIRBOX MOUNTED TO THE CARBURETOR WAS CRACKED.  THIS COULD LEAD TO THE SEPARATION OF THE AIRBOX FROM THE CARBURETOR AND LOSS OF POWER.  PN 0750288 WAS REPLACED WITH NEW SUPPORT COLLAR PN 0750288-1 IAW SRM.  (K)
